RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 3(447), Pages 187–188 (Mi umn9885)  

Brief Communications

Maximum of a catalytic branching random walk

E. Vl. Bulinskaya

Novosibirsk State University

Funding Agency Grant Number
Russian Science Foundation 17-11-01173
This work was supported by the Russian Science Foundation (grant no. 17-11-01173).


DOI: https://doi.org/10.4213/rm9885

Full text: PDF file (353 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:3, 546–548

Bibliographic databases:

MSC: 60J80, 60J27


Citation: E. Vl. Bulinskaya, “Maximum of a catalytic branching random walk”, Uspekhi Mat. Nauk, 74:3(447) (2019), 187–188; Russian Math. Surveys, 74:3 (2019), 546–548

Citation in format AMSBIB
\Bibitem{Bul19}
\by E.~Vl.~Bulinskaya
\paper Maximum of a~catalytic branching random walk
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 3(447)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9885}
\crossref{https://doi.org/10.4213/rm9885}
\elib{http://elibrary.ru/item.asp?id=37652211}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 3
\pages 546--548
\crossref{https://doi.org/10.1070/RM9885}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000484358900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85072728754}


Linking options:
  • http://mi.mathnet.ru/eng/umn9885
  • https://doi.org/10.4213/rm9885
  • http://mi.mathnet.ru/eng/umn/v74/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:74
    References:14
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019